| Catalog Number |
305213 |
| Medical Device Problem Code |
Device Contamination with Chemical or Other Material (2944)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/22/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4): initial mdr submission.A follow up mdr will be submitted if additional information, a device evaluation, or a device history review is completed.H3 other text : see h10 manufacture narrative.
Event or Problem Description
Material #:305213 batch#: 3158878 it was reported by customer that black particles found.Pt harm: no samples: yes additional information: date of event: 3/22/24 ¿ please confirm whether there was any patient impact.No patient impact reported ¿ any physical sample or photo available for investigation? if yes, are you able to provide the address of the facility for us to ship the return label? return label has been shipped and samples are on the way.¿ any picture of this complaint? no picture.
Additional Manufacturer Narrative
(b)(4) follow up a device history record review was completed by our quality engineer team for provided material number 305213 and lot number 3158878.The review did not reveal any detected abnormalities during the production process that could have contributed to this defect and all quality tests were found to be within specification.As a sample was unavailable for return, a thorough sample investigation could not be completed.Based on the investigation results, an exact cause for this incident could not be identified.Should you again experience any problems with our product we would appreciate the opportunity to conduct a thorough analysis.There are quality controls currently in place to detect this type of defect during the production process.Further action has not been determined necessary at this time.
Event or Problem Description
No additional information received material #:305213 batch#: 3158878.It was reported by customer that black particles found.Verbatim: complaint received.Productcomplaint-mds.Facility: (b)(6) med.Address: (b)(6).Contact: (b)(6).Email: (b)(6).Phone: (b)(6).Contact: (b)(6).Email: (b)(6).Phone: (b)(6).Issue: black particles found.Ref 305213, lot 3158878.Pt harm: no, samples: yes , please cc purchasing dept as well in all communication.